# SDR DALA2014092905304

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 88,517 hours, 42,272 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Unsecure
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE OVERHEAT SYS CAUTION LIGHT ILLUMINATED DURING APPROACH.   PRESSED FIRE OVERHEAT TEST SYS FAIL SWITCH IAW QRH, NO OTHER ABNORMAL INDICATIONS. RERACKED FAULT CARDS SYS TEST NORMAL.
